Differential and Integral Equations

Radial solutions for a nonlinear problem with $p$-Laplacian

G. Dincă and P. Jebelean

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 9, Number 5 (1996), 1139-1146.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367871534

Mathematical Reviews number (MathSciNet)
MR1392098

Zentralblatt MATH identifier
0852.34020

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Dincă, G.; Jebelean, P. Radial solutions for a nonlinear problem with $p$-Laplacian. Differential Integral Equations 9 (1996), no. 5, 1139--1146. https://projecteuclid.org/euclid.die/1367871534


Export citation